# SDR SWAA2022092941909

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 14,305 hours, 7,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE APPEARS TO BE HANGING TOO LOW / [01] PERFORMED ESCAPE SLIDE INSPECTION CHECK PER AMM 25-66-01 DOOR OPERATES NORMALLY WITHOUT SLIDE TOUCHING OR OBSTRUCTING
